MathSciNet Relay Station
MathSciNet bibliographic data
MR752591 (85j:34037) 34B25 (86A20)
Hald, Ole H. Discontinuous inverse eigenvalue problems. Comm. Pure Appl. Math. 37 (1984), no. 5, 539–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement